Follow Us
https://www.thebody.com/author/cade-fields-gardner-m-s

Latest by Cade Fields-Gardner M.S., R.D.

Q&A: Ask the Experts

sunken under-eye area

Is there any kind of cream, etc. to plump up the under eye area instead of collegen injections, for sunken-looking sockets?

Q&A: Ask the Experts

Is this bad news? (phase angle)

I finally have gotten a phase angle done. This was my first so there is nothing to compare it to. I am positive for 10 years with high cd4's (900's) undetectableVL (with meds). I eat a very high protein diet complemented with an array of vegatables a...

Q&A: Ask the Experts

Lipoatrophy and anabolic steroids

Dear Cade, I have so many questions I'd like to ask you that I don't know where to start. Some history maybe is necessary. I'm 30 years old and have been HIV+ for 9 years now. I've tried many drug combinations in the last 5, 6 years but none of them ...

Q&A: Ask the Experts

Muscle Loss in Arms,weakness,lethargy.

Hi hope you can take the time to hopefully help sort me out. For about the last ten weeks I have been having pain and aches in my arms. There has been a lot of muscle loss in the upper arms & shoulders but more so in the arms. I am very skinny guy an...

Q&A: Ask the Experts

adrenal insufficiency

I am a 41 yo male who has been HIV positive for about 20 years. In May 2000 my combo therapy was changed to Kaletra, AZT, and Epivir. By Nov I began to notice lower body wasting and excessive facial fat. I had a Cushing-oid appearance. Blood work rev...

Q&A: Ask the Experts

26 Yr old HIV+ w/ Low(?) Testosterone and symptoms

As the title stated, I am a 26yr old HIV+ man. I have been off meds for about 18 months (by choice, due to an inability to tolerate the effects) with a viral load of around appx. 11K and t-cells between 480-600. Over the last year I have had serious ...

Q&A: Ask the Experts

Heart Surgery & AIDS

My triple bypass surgery was delayed for three weeks because the surgeon said that I wasn't strong enough physically. I am currently UD and CD4's are over 500. Surgeon was concerned because I was 5 to 7 pounds uderweight. He also said that my HIV st...

Q&A: Ask the Experts

help........ (BIA and phase angle)

hi doctors, I need some advice. I had a BIA done and my phase angle sucks. I am so upset. What can I do to increase this number?? I run 20 miles a week, do resistance weights, eat an amazing diet (get 30 grams of protein at each meal), take all kinds...

Q&A: Ask the Experts

Digestive Tract Shutting Down

Dear Ms. Fields-Gardner, I have written to you before regarding my niece and your answers have been extremely helpful. She is back down to 77 lbs.(fluctuating between 78-80 for the past 2 months, with 74 lbs. being her lowest). My question is this: S...

Q&A: Ask the Experts

Fat Deposits Along Jaw-line

For 18 months, I was on Crixivan, Zerit, and Epivir, then Norvir. During that period, I aquired noticeable fat deposits at the back of both jaw bones, near the ears. My doctor believes this is an unusual form of lypodystrophy. I cannot find any other...